# SDR CALA2025091508880

- Difficulty date: September 9, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 109,564 hours, 11,091 cycles
- Engine: Ge GE9090B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indication Sys
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE IS INDICATING INTERMITTENT OIL QUANTITY READINGS.  NO FAULTS FOUND UNDER EXISTING FAULTS OR FAULT HISTORY RELATED TO RT ENG OIL QUANTITY INDICATION, SMELL CHECK AT RT ENG OIL SERVICE PORT DID NOT INDICATE ANY FUEL ODOR.
